PDA

View Full Version : When it Rains it Pours nothing but bad luck big time.......



KathyW1958
12-11-2008, 11:10 AM
Hi all,
Well I just got back from the Rheumatologist and well I have to go back on Prednisone for a few weeks. I am unfortunately in another flare big time. I am so depressed. This is not what I need with all the other things happening with me and my family. My blood pressure is up big time. It just seems like everything bad is happening right now I seriously need some serious prayers to get rid of all the negative things that are happening to me. Sorry I don't mean to be a whiner, but man I just don't know what else to do.

Hugs,
Kathy

hatlady
12-11-2008, 11:39 AM
St. Therese's Bookmark

Let nothing disturb thee
Nothing afright thee.

All things are passing
God never changeth.

Patient endurance
Attaineth to all things.

Whom God posseth
In nothing is wanting.

Alone, God sufficeth

Sending you hugs, prayers of comfort, and as much strength as I can fit into the thought-waves.

DrinkofWtr
12-11-2008, 03:07 PM
Hi Kathy W.,

Sorry that "not good" things are happening to you during the holidays!

I, too, have high blood pressure, and the Dr. is having a difficult time getting it under control. I am on Atenonol, but, so far, he hasn't found another medicine I can take with it that I don't get bad side effects from.
This has been going on since April and it is getting old because each time they try something new, along with the Atenonol, I never know how my body is going to react to the medicine. I missed a lot of work because of the medication's side effects (usually bowel related).

SandraC1983
12-11-2008, 03:10 PM
Im so sorry that things are going so bad for you im sorry about your SNL I wish there was something i could do to help you feel better. GOD SPEED MY FRIEND MY HEART GOES OUT TO YOU. IF YOU NEED ANYTHING OR SOMEONE TO TALK TO PLEASE DO NOT HESITATE TO PM ME I CAN CALL YOU OR WE CAN CHAT ON YAHOO . ANYTHING OK KATHY.

ONCE AGAIN IM A TRULY SORRY

LOVE SANDRA

mountaindreamer
12-11-2008, 05:23 PM
Hi Kathy,

I too am soooo sorry about everything happening to you right now. I send you strength to get beyond this time. I wish so much that I could do more. Please know that many people care about you and will pray for you until this time passes.

I hate that they have to increase your prednisone, but I hope that you are able to get some relief.

a forum friend,
Phyllis